# SDR CA031009002

- Difficulty date: October 4, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech B300B350C
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) AT CRUISE ALTITUDE RIGHT HAND WINDSHIELD INNER PLY SHATTERED IN FLIGHT. PART WASREPLACED PRIOR TO NEXT FLIGHT.
